Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

How to reduce SGPT and cholesterol levels?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2324 Questions
Question
HI DOCTOR MY NAME IS XXXXXXX MITTAL MY SGPT LEVEL IS 53 AND MY CHOLESTROL LEVEL IS 280 HOW I SHOULD REDUCE BOTH THEM
Posted Wed, 5 Mar 2014 in Liver and Gall Bladder
 
 
Answered by Dr. Shruti Rijhwani 32 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on HCM. Well looking into your problem I would like to tell you that For SGPT level the cause needs to be seen why it is raised . Since your cholesterol is also raised that means it could be a part of metabolic syndrome . And your liver functions can be affected due to XXXXXXX ( Non Alcoholic Steatohepatitis ) . If you are obese that seems a possibility you need to lose weight . Regular exercise for half an hour 5 times a week will build your stamina . Eat salads a lot , they will help you melt fat . If dietary advise will not work then medicines need to be given like statins . You should also get your thyroid levels checked . A USG abdomen is required for seeing fatty liver evidence . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: How to reduce SGPT and cholesterol levels? 43 hours later
MY USG IS NORMAL AND THYROID IS 2.64 WHAT EVER I EAT I JUST NOT DIGEST MY DIGESTIVE SYSTEM IS SO WEAK
 
 
Answered by Dr. Shruti Rijhwani 4 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for reverting back. Since your tests are normal I would advise you to follow the exercise and diet modifications that I have advised you , if they will not work then medicines will be advised . But you will need to follow it atleast for 2 months to get the results . Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor